English   español  
Por favor, use este identificador para citar o enlazar a este item: http://hdl.handle.net/10261/2264
COMPARTIR / IMPACTO:
Estadísticas
logo share SHARE   Add this article to your Mendeley library MendeleyBASE
Visualizar otros formatos: MARC | Dublin Core | RDF | ORE | MODS | METS | DIDL
Exportar a otros formatos:
Título

Sobre estructuras uniformes generalizadas

AutorGracia, José M.; Onieva, Víctor M.; Ruiz, Javier
Palabras claveEspacio uniforme generalizado
Espacios cuasiuniformes
Multifunción
Axiomas de regularidad
F-estructura
Fecha de publicación1983
EditorUniversidad de Barcelona
CitaciónCollectanea Mathematica, 1983, 34 (2): 157-167.
ResumenD.W. Curtis and J.C. Matthews have introduced some structures which generalize, to the product of two sets, structures of usual uniform types. However, their axiomatic is not very natural and, in general, it makes no reference to filters. J.M. Gracia and V.M. Onieva introduce an axiomatic inspired in Cutis' and Matthews', which reflects the generalization in a natural way, presenting the structures of the first authors within their framework. In this note, we essentially characterize the topologies which are compatible with the structures of [7] and we examine the regularity axioms of A.S. Davis in relation with these structures, refining or completing several results of [2], [8].
DescripciónEl Instituto Jorge Juan del CSIC posteriormente se integraría en el Instituto de Matemáticas y Física Fundamental (IMAFF).
URIhttp://hdl.handle.net/10261/2264
ISSN0010-0757
Aparece en las colecciones: (ICMAT) Artículos
Ficheros en este ítem:
Fichero Descripción Tamaño Formato  
Estructuras.pdf297,68 kBAdobe PDFVista previa
Visualizar/Abrir
Mostrar el registro completo
 


NOTA: Los ítems de Digital.CSIC están protegidos por copyright, con todos los derechos reservados, a menos que se indique lo contrario.